# SDR UALA2011090504803

- Difficulty date: September 3, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,209 hours, 8,683 cycles
- Engine: Pwa PW4077
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 757183F
- Part serial: 30
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP CONVERTER FAILED TEST.  PART ON ORDER PCN (566-9012).  REPLACED "BACKUP GENERATOR CONVERTER" PER AMM.  GRD TEST OK ON MAT (NO FAULTS) & ON ENGINE RUNUP.
